Simple Search:

Further analysis on classifications of PDE(s) with variable coefficients.


Citation

Kilicman, Adem and H., Eltayeb and Radzhabovich, Ashurov Ravshan (2010) Further analysis on classifications of PDE(s) with variable coefficients. Applied Mathematics Letters, 23 (9). pp. 966-970. ISSN 0893-9659

Abstract / Synopsis

In this study we consider further analysis on the classification problem of linear second order partial differential equations with non-constant coefficients. The equations are produced by using convolution with odd or even functions. It is shown that the patent of classification of new equations is similar to the classification of the original equations.


Download File

[img]
Preview
PDF (Abstract)
Further analysis on classifications of PDE.pdf

Download (82kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute of Advanced Technology
DOI Number: https://doi.org/10.1016/j.aml.2010.04.018
Publisher: Elsevier
Keywords: Even and odd functions; Double convolution; Classification.
Depositing User: Najwani Amir Sariffudin
Date Deposited: 05 Mar 2014 08:59
Last Modified: 22 Sep 2015 15:30
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1016/j.aml.2010.04.018
URI: http://psasir.upm.edu.my/id/eprint/14829
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item